# SDR 97UAL900388

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Engine: Pwa JT8D15
- System (JASC): 2740 · Stabilizer Control System
- Part: Cruise Trim Sw
- Part number: ZTL697
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM SWITCH ERRATIC.  UNCOMMANDED ACTUATION IN THE FORWARD DIRECTION (NOSE DOWN TRIM).  *S/D*  REPLACED CRUISE TRIM SWITCH AND SYSTEM CHECKED OK.
